MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ QUAD XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ QUAD XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBA1Q1
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that upon initial interrogation the device longevity could not be calculated due to cold.The device had not been stored at temperatures below freezing and had been at room temp for six hours prior to interrogation.The device was not used and there was no patient involvement.

Brand Name
VIVA¿ QUAD XT CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9874513
Report Number3004209178-2020-06037
Device Sequence Number14307406
Product Code NIK
UDI-Device Identifier00643169720190
UDI-Public00643169720190
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2020
Device Model NumberDTBA1Q1
Device Catalogue NumberDTBA1Q1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1